# SDR YENA20150823378

- Difficulty date: August 23, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 21,085 hours, 12,725 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2013040014
- Condition: Failed
- Part time: 6,173 hours, 4,037 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE SHORTLY AFTER TAKEOFF, LAVATORY SMOKE INDICATION, R & R ACM IAW AMM 21-51-05, OPS AND LEAK CHECKED GOOD.
